Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1689
Title: Evaluation of sums involving products of Gaussian q-binomial coefficients with applications to Fibonomial sums
Authors: Kılıç, Emrah
Prodinger, Helmut
29574
Keywords: Gaussian q-binomial coefficients
Fibonomial coefficients
Lucanomial coefficients
sum identities
Issue Date: 2017
Publisher: Scientific Technical Research Council Turkey
Türkiye bilimsel ve teknolojik araştırma kurumu
Source: Kilic, E., & Prodinger, H. (2017). Evaluation of sums involving products of Gaussian $ q $-binomial coefficients with applications to Fibonomial sums. Turkish Journal of Mathematics, 41(3), 707-716.
Abstract: Sums of products of two Gaussian q-binomial coefficients with a parametric rational weight function are considered. The partial fraction decomposition technique is used to evaluate the sums in closed form. Interesting applications of these results to certain generalized Fibonomial and Lucanomial sums are provided.
URI: http://journals.tubitak.gov.tr/math/issues/mat-17-41-3/mat-41-3-20-1503-57.pdf
https://hdl.handle.net/20.500.11851/1689
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

3
checked on Sep 24, 2022

Page view(s)

30
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.